# SDR CALA2025061305535

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N27256
- Make and model: Boeing 737-8
- Aircraft serial: 64447
- Aircraft time: 13,243 hours, 4,652 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Abnormal
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R SLIDE HAS EXTRA SLIDE FABRIC HANGING OUT FOUND SLIDE GIRT MATERIAL WITHIN LIMITS REF TASK 25-66-01-601-804.
